# SDR AALA2019112089015

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 50,341 hours, 31,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT UNDER AFT LEFT FLIGHT ATTENDANT JUMPSEAT NEEDED NEW BATTERY PACK. MAINTENANCE REPLACED BATTERY PACK PER AMM 25-60-00.
